# SDR UPS03241337

- Difficulty date: September 24, 2003
- Submitted: October 6, 2003
- Operation: Air carrier
- Aircraft: N903UP
- Make and model: Boeing 727-51C
- Aircraft serial: 18945
- Aircraft time: 43,815 hours, 43,393 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Lightning Strike
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:SP LT FUSELAGE SKIN JUST AFT OF MAIN CARGO DOOR AT SKIN LAP HAS A LIGHTNING STRIKE AT STA 620 BETWEEN STRINGER 13L AND 14L.  BLENDED OUT LIGHTNING STRIKE AREA FOUND CRACKED.  CUT OUT DAMAGE, NDT CUTOUT AREA NO CRACKS NOTED AT CUTOUT, FABRICATED AND INSTALLED DOUBLER AND FILLER IAW UPS EO B727-5330-19302-A AND SAA SK 903-275.
